MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS FEMORAL HEAD; PROSTHESIS, HIP

ONKOS SURGICAL ELEOS FEMORAL HEAD; PROSTHESIS, HIP
Model Number 26010003E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of four devices involved in the event, please refer to report 3013450937-2019-00009, and 3013450937-2019-00011.The device history records and sterilization batch release records were reviewed and indicated that the components involved met specification.Should additional information be obtained the report with be supplemented.
 
Event or Problem Description
The patient went into cardiac arrest shortly after the stem was cemented into place.

Brand Name
ELEOS FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8438278
Report Number3013450937-2019-00008
Device Sequence Number16687018
Product Code JDI
UDI-Device IdentifierB27826010003E0
UDI-PublicB27826010003E0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number26010003E
Device Catalogue Number26010003E
Device Lot Number1702644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR